# SDR SWAA2024031965012

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 56,140 hours, 28,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR GOT CAUGHT AND FLAP RETAINER DRAGGING ON FLOOR.<[01] REMOVED SLIDE TO RESTOW GIRT BAR SKIRT PER AMM 25-66-01 AND MT 725-61-06
